On the difference on two maximal monotone operators: Regularization and algorithmic approaches

Abstract : Relying on the Yosida approximate, we investigate the problem of finding zeroes for a difference of two maximal monotone operators in Hilbert spaces. These zeroes are compared to those of the corresponding regularized and dual problems. The behavior of the regularized operator is also studied and a splitting algorithm involving the resolvents of both operators is suggested via a fixed-point formulation of the regularized problem. A particular attention is given to the DC programming case.
Type de document :
Article dans une revue
Applied Mathematics and Computation, Elsevier, 2008, 202 (2), pp.446-452. 〈10.1016/j.amc.2008.01.024〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00779986
Contributeur : Pamphile Isch <>
Soumis le : mardi 22 janvier 2013 - 19:42:06
Dernière modification le : mardi 6 mars 2018 - 14:58:01

Identifiants

Collections

Citation

Abdellatif Moudafi. On the difference on two maximal monotone operators: Regularization and algorithmic approaches. Applied Mathematics and Computation, Elsevier, 2008, 202 (2), pp.446-452. 〈10.1016/j.amc.2008.01.024〉. 〈hal-00779986〉

Partager

Métriques

Consultations de la notice

86